MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; AVA HF 9FR 11CM BUNDLE

Medline Industries, LP MEDLINE; AVA HF 9FR 11CM BUNDLE
Catalog Number ECVC8355
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cvicu received the patient from the cvor and noticed on the chest x-ray the ava hf was kinked internally.
 
Additional Manufacturer Narrative
The customer reported that cvicu received the patient from the cvor and noticed on the chest x-ray the ava hf was kinked internally; no serious injury was noted, the line was removed, and no medication was missed due to leaking.Two samples were received from the customer and confirmed the customer's report of kinking of the catheter tubing; centurion's engineering team measured the catheter sheath wall thickness for both returned samples and confirmed the wall thickness was within the specification defined on the drawing, and production records review found no nonconformances related to the component.Based on the complaint details, sample evaluation, and investigation, the complaint was confirmed.While the reported issue of kinking could be confirmed, the root cause for the kinking was unable to be determined, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
AVA HF 9FR 11CM BUNDLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50857611
Report Number1417592-2026-48028
Device Sequence Number10053229
Product Code LRO
UDI-Device Identifier00653160378917
UDI-Public00653160378917
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC8355
Device Lot Number2024022690
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/13/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown